# SDR FDEA201208193075

- Difficulty date: August 19, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53832020204
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK HAS TWO AREAS CORROSION AT FRAME 41.  FOUND TO   BE OUT OF LIMITS IAW SRM 51-74-10 PGS 205-206.  REMOVED  SEAT TRACK, FABRICATED NEW TRACK IAW SRM DWG A53820202. INSTALLED IAW SRM 51-72-10.
